Repositorio de producción científica de la Universidad de Sevilla

Pullback attractors of nonautonomous and stochastic multivalued dynamical systems

 

Advanced Search
 
Opened Access Pullback attractors of nonautonomous and stochastic multivalued dynamical systems
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Melnik, Valery S.
Valero Cuadra, José
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003
Published in: Set-Valued Analysis, 11(2), 153-201
Document type: Article
Abstract: In this paper we study the existence of pullback global attractors for multivalued processes generated by differential inclusions. First, we define multivalued dynamical processes, prove abstract results on the existence of !-limit sets and global attractors and study their topological properties (compactness, conectedness). Further, we apply the abstract results to nonautonomous differential inclusions of the reaction-diffusion type in which the forcing term can grow polynomially in time, and to stochastic differential inclusions as well.
Size: 335.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/23706

DOI: http://dx.doi.org/10.1023/A:1022902802385

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)